# SDR CALA2010062200295

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 59,829 hours, 13,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N600816
- Condition: Cracked
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR DIFFICULT TO OPEN.  DOOR 4R GUST LOCK COLLAR CRACKED REMOVED AND REPLACED GUST LOCK COLLAR ON DOOR 4R IAW AMM 52-11-08-358-001.  DOOR OPS NORMAL.  P/N 140N6008-16 B/N 198716.  COLLAR ASSY PERFORMED IDT.
